Shah, A orcid.org/0000-0002-6623-8228 (2020) Auslander-Reiten theory in quasi-abelian and Krull-Schmidt categories. Journal of Pure and Applied Algebra, 224 (1). pp. 98-124. ISSN 0022-4049
Abstract
We generalise some of the theory developed for abelian categories in papers of Auslander and Reiten to semi-abelian and quasi-abelian categories. In addition, we generalise some Auslander-Reiten theory results of S. Liu for Krull-Schmidt categories by removing the Hom-finite and indecomposability restrictions. Finally, we give equivalent characterisations of Auslander-Reiten sequences in a quasi-abelian, Krull-Schmidt category.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: | |
Editors: |
|
Copyright, Publisher and Additional Information: | Crown Copyright © 2019 Published by Elsevier B.V. All rights reserved. This is an author produced version of a paper published in Journal of Pure and Applied Algebra. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | Auslander-Reiten theory; Quasi-abelian category; Krull-Schmidt category; Irreducible morphism; Auslander-Reiten sequence; Cluster category |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 03 Jul 2019 09:16 |
Last Modified: | 23 Apr 2020 00:39 |
Status: | Published |
Publisher: | Elsevier |
Identification Number: | 10.1016/j.jpaa.2019.04.017 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:148094 |